New Mexico, 2012Damaging Wind in New Mexico, July 4, 2012
July 4, 2012 · NWS ABQ · 1 event in 1 county or zone
The first significant monsoonal surge developed over New Mexico over the Independence Day holiday, delivering widespread heavy rainfall and gusty winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The first significant monsoonal surge developed over New Mexico over the Independence Day holiday, delivering widespread heavy rainfall and gusty winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 4, 4:34 PM MST, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 4, 4:34 PM MST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT WED JUL 4 2012
.AVIATION...
00Z TAF CYCLE
MOIST SOUTHERLY FLOW HAS ALLOWED SCATTERED SHOWERS AND THUNDERSTORMS
TO TRACK SLOWLY NORTH OR NORTHWEST OVER THE MAJORITY OF CENTRAL
AND NORTHERN NEW MEXICO THROUGH THE EVENING. EXPECT OCCASIONAL BUT
BRIEF MT OBSCURATIONS IN MVFR CIGS/VSBYS DUE TO TSRA AND SMALL
HAIL. WIND GUSTS TO AROUND 45 KT WILL ALSO ACCOMPANY
STORMS...WHICH MAY RESULT IN BRIEF MVFR VSBYS IN BLDU. ACTIVITY
SHOULD SLOWLY DIMINISH AFTER 06Z.
&&
.PREV DISCUSSION...218 PM MDT WED JUL 4 2012...
CURRENTLY...CONVECTION UNDERWAY THIS AFTERNOON OVER THE CENTRAL
AND WESTERN HIGH COUNTRY...WITH 12Z ABQ SOUNDING PAINTING OVER AN
INCH PRECIPITABLE WATER...AND NEARLY 1.5 INCHES UPSTREAM AT EL PASO.
RIDGE CORE SPRAWLED WELL NORTH OF NEW MEXICO FROM CENTRAL MISSOURI
TO COLORADO...ALLOWING NORTHWARD SIFTING OF MOISTURE ON SOUTHERN
MARGINS OF THE RIDGE...AND MORE ACTIVE MOISTURE ADVECTION ON
WESTERN MARGINS OF THE RIDGE INTO WESTERN NEW MEXICO AND ARIZONA.
STORMS IN PROGRESS TODAY HAVE POTENTIAL TO PUT SIGNIFICANT WETTING
RAINFALL OVER CENTRAL AND WESTERN BURN SCAR AREAS...AND WILL
CONTINUE FLASH FLOOD WATCH FOR THESE SPOTS THROUGH MIDNIGHT
TONIGHT...WITH SPECIAL ATTENTION TO THE WHITEWATER BALDY...LITTLE
BEAR...AND LAS CONCHAS BURN SCARS.
MODELS...IN REASONABLE AGREEMENT THROUGH THE WEEKEND AND THE FIRST
HALF OF NEXT WORK WEEK IN FOLLOWING THE TRAIL OF THE RIDGE CORE
ACROSS THE CONTINENTAL U.S. PLAUSIBLE AND ACCEPTED SOLUTION KEEPS
RIDGE CORE INTACT AND MAPPED OVER THE HEART OF THE MIDWEST THROUGH
REMAINDER OF THE WORK WEEK...WITH GRADUAL SHIFT WESTWARD TO THE
FOUR CORNERS REGION BY SUNDAY. CORE WILL REMAIN IN PLACE THROUGH
FIRST HALF OF THE WORK WEEK AS RIDGE NICKED ON THE SOUTHERN MARGIN
BY A PARADE OF EASTERLY WAVES ORIGINATING OUT OF THE WEST GULF OF
MEXICO AND MOVING TO THE GULF OF CALIFORNIA ACROSS NORTHERN
MEXICO. CONFIGURATION WILL TRANSITION STRONG MOISTURE ADVECTION
INTO WESTERN AND CENTRAL NEW MEXICO HEADING INTO THE
WEEKEND...INTO A MOISTURE CUTOFF AND DAILY RECYCLING OF IN PLACE
MOISTURE FROM LATE WEEKEND THROUGH THE FIRST HALF OF NEXT WEEK.
FOR TONIGHT...AFTERNOON CONVECTION LINGERING WELL INTO THE EVENING
AND OVERNIGHT CENTRAL AND WEST WITH PLENTY OF MOISTURE IN THE
COLUMN AND CLOUD COVER PERSISTING. OVERNIGHT RAINFALL FAVORING HIGH
COUNTRY OVER THE WEST SOUTH OF INTERSTATE 40...AND OVER THE SOUTH
CENTRAL MOUNTAINS...WITH LESSER AMOUNTS NORTH AND EAST. SHOWER
COVERAGE AND INTENSITY DECREASING AFTER MIDNIGHT.
FOR THURSDAY...ACTIVE WESTERN RIDGE MARGIN REMAINING OVER WESTERN
HALF OF NEW MEXICO...WITH ANOTHER DAY OF ACTIVE CONVECTION ON TAP
AS PRECIPITABLE WATERS REMAIN WELL OVER AN INCH OVER MOST OF THE
STATE. RAINFALL FOCUS SHIFTING SLIGHTLY EAST...WITH THE JEMEZ AND
SAN JUAN MOUNTAINS BIG GAINERS IN ADDITION TO CONTINENTAL DIVIDE
AND UPPER GILA REGION. WILL EVALUATE AN EXTENSION OF FLASH FLOOD
WATCH FOR BURN SCAR AREAS AND POSSIBLY BROADER AREAS THROUGH THE
DAY THURSDAY BASED ON EXPERIENCE OF TODAY. WITH CLOUD COVER AND
PRECIPITATION...TEMPERATURES WILL SLIDE IN JUST A LITTLE BELOW
NORMAL WEST AND SOUTH...AND SLIGHTLY ABOVE EARLY JULY NORMALS EAST
AND NORTH. SOUTHERLY BREEZES WILL CRANK UP NEAR THE TEXAS BORDER
THURSDAY AFTERNOON IN VICINITY OF DEEPENING SURFACE TROUGH OVER
EASTERN COLORADO AND EASTERN NEW MEXICO.
FOR FRIDAY...RIDGE SHOWING FIRST SIGNS OF WESTWARD
EXPANSION...WITH SHIFT OF RAINFALL FOCUS BACK TO THE WEST IN TURN.
WILL EXPECT ANOTHER CONVECTIVELY ACTIVE AFTERNOON...WITH THE
CONTINENTAL DIVIDE FROM INTERSTATE 40 MOST FAVORED FOR ANOTHER WET
DUMP ON BURN SCARS. RIDGE EXPANSION WILL HELP TRANSITION
CONVECTIVE PATTERN FROM ACTIVE NORTHBOUND MOISTURE ADVECTION TO
MORE OF A RECYCLING MODE...ALTHOUGH PRECIPITABLE WATERS WILL
REMAIN NEAR AN INCH...AND SIGNIFICANTLY HIGHER OVER THE SOUTHWEST
QUADRANT OF THE STATE. STEADY TEMPERATURE TRENDS IN A SHOWERY AND
CLOUDY PATTERN CENTRAL AND WEST...WITH THE SUNNIER EAST REMAINING
A HANDFUL OF DEGREES ABOVE NORMAL.
FOR SATURDAY...RIDGE CORE OVER WESTERN KANSAS WITH BROAD WESTERN
MARGINS SQUARELY OVER ARIZONA...AS THERMAL SURFACE LOW REDEVELOPS
IN NORTHERN SONORA AND BACKS LOW LEVEL WINDS TO THE SOUTHEAST.
MOISTURE RECYCLING PLUS UPSLOPE FLOW WILL HELP FAVOR SANGRE DE
CRISTO SUMMITS AND EASTERN SLOPES...THE CENTRAL MOUNTAIN
CHAIN...AND EAST SLOPES OF THE CONTINENTAL DIVIDE FOR
RAINFALL...BUT AMOUNTS WILL START TO TAPER OFF FROM MUCH HIGHER
VALUES SEEN LATE IN THE ANTECEDENT WORK WEEK. WITH A BANK OF
MOISTURE ALREADY ON THE GROUND...HYDRO PROBLEMS MAY RESULT FASTER
AND WITH REDUCED INTENSITIES HEADING INTO THE WEEKEND THAN SEEN
EARLIER IN THE WEEK. TEMPERATURES REMAINING NEAR EARLY JULY NORMALS.
OUTLOOK...SUNDAY THROUGH TUESDAY...STEADY TEMPERATURE TRENDS WITH
STANDARD AFTERNOON CONVECTION EACH DAY AS RIDGE CORE SETS UP OVER
THE INTERMOUNTAIN REGION...AND SURFACE HIGH BUILDS INTO NORTHEAST
NEW MEXICO TO WORK AGAINST THERMAL SURFACE LOW OVER SOUTHERN
ARIZONA. PRECIPITABLE WATERS REMAINING NEAR AN INCH THROUGH THE
FIRST PART OF THE WORK WEEK...WITH POTENTIAL FOR A PROTRACTED
PERIOD OF HYDRO ISSUES WEST AND CENTRAL...AND SOMEWHAT LESSER
AMOUNTS TO THE EAST. WINDS WILL REMAIN BACKED OFF TO THE SOUTHEAST
TO SUPPORT UPSLOPE CONVECTION OVER THE CENTRAL AND NORTHERN
MOUNTAINS EACH DAY...WITH TEMPERATURE TRENDS FAIRLY STEADY AT
EARLY JULY NORMALS.
SHY
&&
.FIRE WEATHER...
UPPER LEVEL HIGH PRESSURE CENTERED OVER THE MID WEST U.S. AND A
TROUGH ALOFT ALONG THE PACIFIC NORTHWEST COAST WILL PERSIST INTO
FRIDAY ALLOWING A STREAM OF MOIST AIR TO INVADE THE WESTERN TWO
THIRDS OF NEW MEXICO. PERIODIC UPPER LEVEL DISTURBANCES IN THE MOIST
SOUTHERLY FLOW WILL RESULT IN DEVELOPMENT OF SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS MOVING SLOWLY TO THE NORTH OR NORTHWEST.
BURN SCAR AREAS COULD BE SUSCEPTIBLE TO FLASH FLOODING FROM HEAVY
RAINFALL.
WITH THE INCREASE IN CLOUD COVER AND PRECIPITATION CHANCES WILL COME
COOLER THAN NORMAL DAYTIME TEMPERATURES FOR CENTRAL AND WESTERN NEW
MEXICO BOTH THURSDAY AND FRIDAY ALONG WITH EXCELLENT OVERNIGHT RH
RECOVERY THROUGH AT LEAST THURSDAY NIGHT.
NEAR TO ABOVE NORMAL DAYTIME TEMPERATURES AND A SIGNIFICANTLY LESSER
CHANCE FOR SHOWERS AND STORMS WILL BE THE RULE FOR THE EASTERN THIRD
OF OUR REGION THROUGH FRIDAY AS THE MOISTURE STREAM FAVORS THE WEST.
EXTENDED MODELS CONTINUE TO DEPICT A TRANSITION IN THE UPPER LEVEL
HIGH...WITH THE CENTER GRADUALLY BUILDING BACK TOWARD THE WEST
STARTING FRIDAY NIGHT INTO SATURDAY. ALTHOUGH SOUTH TO SOUTHEAST
SURFACE FLOW WILL PERSIST ACROSS MUCH OF OUR AREA SATURDAY...THE
DRYING INFLUENCE OF THE HIGH PRESSURE ALOFT IN WESTERN KANSAS COULD
LIMIT AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IN OUR REGION
TO THE MOUNTAINS AND FAR WEST. THE POTENTIAL FOR A BACK DOOR COLD
FRONT MOVING INTO NORTHEAST NEW MEXICO SUNDAY AND A TRANSITION TO
HIGH PRESSURE ALOFT BEING CENTERED TO OUR NORTH COULD ONCE AGAIN
ARGUE FOR A MORE ACTIVE SHOWER AND THUNDERSTORM DAY FOR MORE OF NEW
MEXICO ON SUNDAY.
07
&&
.AVIATION...
18Z TAF CYCLE
MOIST SOUTHERLY FLOW WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS INDEPENDENCE DAY AFTERNOON FOR ALL OF
OUR AREA WITH THE EXCEPTION OF THE EAST CENTRAL PLAINS. SHOWERS AND
STORMS WILL DRIFT TO THE NORTH OR NORTHWEST AT ABOUT 10 MPH AND
PERSIST INTO THE EARLY NIGHTTIME HOURS. FAVORED AREAS FOR MVFR CIGS
AND VSBY IN SHOWERS/THUNDERSTORMS WOULD BE FROM CATRON COUNTY NORTH
TO INTERSTATE 40 IN WESTERN NEW MEXICO AND IN THE HIGH TERRAIN OF
THE NORTH CENTRAL MOUNTAINS AS WELL. GUSTY OUTFLOW WINDS TO 35 KTS
NEAR THUNDERSTORMS ARE EXPECTED INTO THIS EVENING.
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES...NMZ508-509-511-526.
&&
Hazardous weather outlook, Jul 4, 5:29 AM MST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 AM MDT WED JUL 4 2012
NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
629 AM MDT WED JUL 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS MAY PRODUCE GUSTS TO 50 MPH AND SMALL HAIL. LOCALIZED
HEAVY DOWNPOURS MAY PRODUCE FLASH FLOODING AND DEBRIS FLOWS IN AND
NEAR RECENT BURN SCARS...ESPECIALLY THE WHITEWATER BALDY SCAR WHERE
RAIN CHANCES ARE HIGHER TODAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS DEVELOPING EACH DAY MAY PRODUCE GUSTS TO 50
MPH...SMALL HAIL AND SOME LOCALLY HEAVY DOWNPOURS. WITH LOCALLY
HEAVY DOWNPOURS COMES AN INCREASING THREAT FOR LOCALIZED FLASH
FLOODING...ESPECIALLY OVER THE WHITEWATER BALDY...NEW MEXICO
WALLOW...MILLER...LITTLE BEAR...WHITE AND LOS CONCHAS BURN SCARS. IN
ADDITION...THE ALBUQUERQUE METRO AREA MAY EXPERIENCE URBAN AND
ARROYO FLOODING ISSUES ON THURSDAY AND FRIDAY DUE TO LOCALLY HEAVY
DOWNPOURS.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
11
In the hours before
Special weather statement, Jul 4, 4:18 PM MST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT WED JUL 4 2012
NMZ519-521-042330-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
518 PM MDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY THROUGH
530 PM MDT...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY MOVING NORTHWEST OVER THE ALBUQUERQUE SUNPORT.
GUSTY SOUTHEAST WINDS UP TO 45 MPH ARE POSSIBLE WITH THIS OUTFLOW
BOUNDARY ALONG WITH SIGNIFICANT AREAS OF BLOWING DUST.
AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO GRANDE
NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE...NORTH VALLEY...TAYLOR
RANCH...SANDIA HEIGHTS AND ALAMEDA.
&&
LAT...LON 3507 10681 3518 10673 3521 10660 3521 10649
3509 10647 3504 10649 3502 10657 3500 10662
3495 10668
TIME...MOT...LOC 2317Z 147DEG 8KT 3507 10662
GUYERSpecial weather statement, Jul 4, 4:24 PM MST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT WED JUL 4 2012
NMZ519-050000-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
524 PM MDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BERNALILLO AND NORTHERN
VALENCIA COUNTIES THROUGH 600 PM MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEADOW LAKE...OR ABOUT 6 MILES EAST OF LOS
LUNAS...MOVING NORTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...BOSQUE FARMS AND ISLETA PUEBLO.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3491 10678 3497 10664 3492 10652 3478 10651
3473 10662 3475 10676
TIME...MOT...LOC 2324Z 173DEG 4KT 3484 10664
GUYERSpecial weather statement, Jul 4, 4:40 PM MST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT WED JUL 4 2012
NMZ518-050015-
SANTA FE METRO AREA-
540 PM MDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY THROUGH
615 PM MDT...
AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GALISTEO...OR ABOUT 16 MILES SOUTH OF SANTA
FE...MOVING NORTHWEST AT 5 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
SANTA FE COUNTY.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3547 10611 3553 10602 3556 10589 3539 10584
3533 10598
TIME...MOT...LOC 2340Z 152DEG 5KT 3545 10596
GUYERThunderstorm Wind, Roosevelt
- When
- July 4, 6:30 PM MST to 6:35 PM MST
- Where
- Roosevelt County, 2 mi N of Floyd
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.249, -103.580
Powerful thunderstorm winds downed two power poles, overturned one center pivot irrigation unit, blew over a feed trailer, and downed at least one large tree.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Illinois, July 4 to 7, 201225 deaths · $750,000 · 18 events
- Excessive Heat and Heat in Pennsylvania, July 4 to 7, 20128 deaths · 8 events
- Excessive Heat in Missouri, July 4 to 7, 20123 deaths · 3 events
- Heat in Maryland, July 4 to 8, 20122 deaths · 5 events
- Hail and Damaging Winds in Ohio, July 4 to 5, 2012$7.5 million · 2.5 in hail · 44 events
- Heat in Nevada, July 4, 20121 death · 1 event
- Hail and Damaging Winds in Georgia, July 4 to 5, 2012$2.5 million · 1.75 in hail · 23 events
- Excessive Heat in Iowa, July 4 to 7, 201214 injured · 21 events
- Hail and Damaging Winds in Vermont, July 4, 2012$860,000 · 1 in hail · 37 events
- Hail and Damaging Winds in Mississippi, July 4 to 7, 2012$1.0 million · 1.75 in hail · 28 events
- Hail and Damaging Winds in Pennsylvania, July 4, 2012$50,000 · 2 in hail · 59 events
- Heavy Rain in Arizona, July 4, 2012$250,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 381006.